I wondered if anyone on Nori has found they bruise REALLY easily. I have found this to be the case and last night I lifted a large box into the attic and where it pressed against my arm is an ugly purple bruise. I am sure that would not have happened previously. I read online that this can be an unusual side effect and maybe one which should stop you taking nori! Has anyone else had a similar experience? x
I just phoned the pharmacy as I read that this can be a serious side effect which you should report to your doctor asap. They said that increased bruising means blood vessels are bursting more easily so I need to check if my doctor thinks I should keep taking Nori… Has anyone else had this on Nori???
Yes I have had a few fairly minor bruises when I hadn’t noticed hurting myself but today I saw quite a horrid bruise on my arm after lifting a box and I also twigged how I have been getting quite a lot of blood vessels in my eyes recently. I thought they were down to migraine but it could be due to nori. I don’t really want to stop taking it so I may just wait til I see Dr S and ask him xx
No not bruises but funny you should mention this I’m getting blood spot rashes on my arms for months like pin pricks of blood under the skin really weird. I noticed this morning I had them on the tops of my hands maybe it’s the meds.
I read your reply in the other thread about pizotifen being sedating it is a but not even on a level compared to amitriptyline I’m way more alert on this.
I would call the doc’s about the bruising Jem get of checked out x
Donna yes I think I will ask Dr S about it when I next see him. Are you going to get your rash looked at? I didn’t realise Ami was sedating for you. Glad you are doing so much better these days though x